A member asked:

Can tri-sprintec b/c pills or other medicines cause fibroids or polyps? if not, what causes them? what do u do if u have them?

A doctor has provided 1 answer
Dr. Gerard Honore answered

Specializes in Fertility Medicine

Medicines don't cause fibroids or polyps. Having family history is an increased risk for getting them, what "exactly" causes them is not known. There is basic science about how they grow but too complex for this format. Fibroids and polyps can be removed with surgery or left alone; too complex for health tap, see a doctor if you are worried.

Answered Apr 15, 2014

4.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Is d&c necessary to be part of hysteroscopy for removal of polyp or fibroid?

6 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...